Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sinus, head feels hot, nose bleeding

my boyfriend has a sinus infection and has been given medication for it but recently has been complaining that his head feels hot and his nose wont stop bleeding,is this pertaining to the sinus infection or could it be something else should we go to the emergency room please help because he wont seek medical attention and i am concerned
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Denn,

Welcome here on HCM.
Yah it may be due to sinus infection.
To stop bleeding do the following.
Make him sit and slightly inclined forward and press soft part of nose with thumb and index finger for 5 minutes.
If bleeding still there than you can do to ice sponging of nose and sinus.
You can repeat these for some time.
If even than bleeding does not stop or it is profuse, than immediately rush to emergency.

Good luck.
Welcome anytime
Answered: Sun, 15 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor